MathSciNet Relay Station
MathSciNet bibliographic data
MR2729940 81U10 (47F05 47N50)
Buslaev, V. S.; Levin, S. B. Asymptotic behavior of the eigenfunctions of the three-particle Schrödinger operator. II. One-dimensional charged particles. (Russian) Algebra i Analiz 22 (2010), no. 3, 60--79; translation in St. Petersburg Math. J. 22 (2011), no. 3, 379–392
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement